# SDR CALA9900654

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 427-446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT FUSELAGE SKIN DENTED IN SEVERAL PLACES FROM STA 427 TO 446 BETWEEN LONGERONS 21R TO 25R.  THE DENTED AREAS WERE CUT OUT, NEW SKIN AND LONGERON SPLICES WERE INSTALLED IAW DOUGLAS DRAWING SR 09530004.
